# SDR V2JA201201060003

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N192SL
- Make and model: Piagio P180
- Aircraft serial: 1199
- Aircraft time: 2,694 hours, 2,126 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: CS4025
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON APPROACH.  ADJUSTED CAM SWITCHES IAW 76-11-00 , OP CHECKED GOOD IAW 71-00-00.
